A 25-year-old male asked:
Disclaimer

i hear voices unfortunetly due to addiction of meth. my concern is that somehow if another person uses are we able to communicate through the mind?

3 doctor answers
Dr. Dan Fisher
26 years experience Internal Medicine
No.: Such communication might be believable when you are "high" but it most certainly isn't. It is tough enough communicating with co-workers directly let alone strangers through the mind.
Answered on May 9, 2016
2
2 thanks
Dr. Mara Fiorentino
35 years experience Psychiatry
Mind communication: There is no documented evidence that experiencing hallucinations is a form of mind communication. Auditory hallucinations are caused by stimulation of certain areas of the brain resembling the perception of sound, but merely chemical in nature. The thought process might be altered as well, producing delusional ideas, paranoia or grandiosity. Drugs are potent stimulants or depressants.
Answered on Oct 4, 2016
1
1 thank
Dr. James Gagne
47 years experience Internal Medicine
Headed for trouble: You are in deep trouble from your meth addiction. If you don't stop immediately, you could wind up like those homeless guys who walk down the street yelling at their armpits. Your voices aren't real. There is nothing to communicate with anyone. Get help with your addiction immediately!
Answered on Mar 1, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Mara Fiorentino
35 years experience Psychiatry
Drug withdrawal: Amphetamines are drugs which cause physical dependence, and withdrawal symptoms when stopped abruptly. They effect heart and brain functions. If they ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Ernest Bordini
31 years experience Clinical Psychology
Wow...: Neither is good. Meth addicts can become psychotic, this may involve hallucinations, break with reality, paranoic & high risk for death and suicide i ... Read More
2
2 thanks
A 18-year-old female asked:
Dr. Humberto Quintana
43 years experience Psychiatry
Psychosis w/ etoh : Psychotic symptoms can be triggered by many drugs, including alcohol, pcp, heroin, amphetamines, and cocaine. Some over-the-counter and prescription d ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
It may be: Hypnagogic hallucinations as you are falling asleep or it may simply be your thoughts.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month